Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Does increase in TSH level indicate cancer?

Hi, I had thyroid cancer 10 years ago. Recently my tsh level that should be below 1 has increased to 2.45. Is this likely to be a secondary cancer. The only other thing I can see is that I have been takings Kalms, does this contain iodine, could this have affected the result please?
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pathologist and Microbiologist 's  Response
Apr 2016
Hi welcome to HCM..

You had thyroid cancer history .....At that time what treatment was done was not mentioned ....
Mostly thyroid removal might be there ...

Your tsh level is 2.5 ...That is within normal limit ...
TSH level should be maintained below 5 and above 0.5 ...
Regular follow up needed with tsh monitoring .

Kalms herb product usually taken for anxiety and it doesn't directly affect tsh level.

Take care

Advise : Endocrinologist consultation for examination and further discussion of your condition...
Answered: Tue, 30 Aug 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor